PLEASE NOTE: All programs are subject to cancellation and/or rescheduling due to staff limitations, weather conditions, or other factors. Some programs require reservations, a minimum age, or a cost-recovery fee. Call 386-428-3384 ext. 0 for program information during Visitor Center operating hours (9:00 a.m. to 5:00 p.m.), or visit www.nps.gov/cana. Entrance fees apply to all interpretive program participants. All programs meet the requirements for the Canaveral National Seashore Junior Ranger program.
PLANT WALKS ARE RETURNING!
WEDNESDAYS, NOV. 6, 13, 27 @ 10:00AM – 12:00PM “PLANTS OF THE PARK”
Join us for a series of plant walks to learn how plants in the park were used by Native Americans and early settlers. Discover their unique botanical characteristics and their areas of adaptation. (Each walk lasts 2 hours.)
- Nov. 6th: Meet at Eldora parking area #8 to explore the area walking towards the Eldora State House and return by the back trail.
- Nov. 13th: Meet at parking area #9, Eldora Hammock Loop trailhead to explore the diverse habitat of the trail.
- Nov. 27th: Meet at beach parking area #3 to explore the Castle Windy trail to Mosquito Lagoon and back.
WEDNESDAYS, NOV. 6, 13, 20, 27 @ 9:00AM – “CANOE MOSQUITO LAGOON”
Reservations will be accepted a week prior. Join a guide as you explore this rich and diverse estuary up close. Some experience is preferred. You must be at least 8 years old and able to paddle. You must wear covered shoes (no sandals or flip-flops). Bring water, sunscreen and a hat. Dress to get wet. Individuals with their own kayaks/canoes are welcome to join in. There is no charge for the program. However, if you need to rent a canoe/kayak, there is a rental charge of $25/vessel. Call (386) 428-3384 ext. 0 to reserve your spot. Meet at the Visitor Center at 8:45 a.m. We will leave promptly at 9:00AM. (2 hours)
SATURDAY NOV. 9 @ 11 AM “SOUNDSCAPE”
Explore the sounds and rhythms of our urban and natural world.
With Jack Hines of wild Sanctuary. Reservations are required. For information and reservations contact Eve Payor at (386) 423-1753. Meet at the Visitor Center. (4hours)
TUESDAY, NOV. 12 @ 1 PM – “BEACH ARTS AND CRAFTS”
Create a beautiful ocean-inspired shell necklace or ornament all supplies provided. Meet at the visitor center. (1hour)
SUNDAY, NOV. 17 @ 2 PM-“RECEPTION”
Join the friends of Canaveral to welcome artist in. residence at the Leeper House with refreshments and thought provoking conversation. Meet at the Leeper house.(2 hours)
TUESDAY, NOV. 19 @ 10 AM – “SEEING THE UNSEEN”
Explore the unseen world of microscopic plankton from Mosquito Lagoon. Learn about the importance of estuaries and the role of plankton within the estuary. Capture plankton samples with a plankton net and view them through a microscope projected on the video wall in the Visitor Center. Meet at the Visitor Center. (1 hour)
SATURDAY, NOV. 23 @ 10 AM – “BEACH CLEAN-UP”
Help keep our beaches clean. Join us to clean Apollo Beach. Bring water, sunscreen, bug repellant, work gloves and a hat. We provide trash bags. Meet at the Visitor Center at 10 AM (3 hours)
SATURDAY, NOV. 30 @ 1 PM – “SEA TURTLES”
Learn about the endangered sea turtles of Canaveral National Seashore, our conservation efforts, and a review of the record-breaking 2019 sea turtle nesting season. Meet at the Visitor Center. (1 hour)